# SDR SWAA2024062586796

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2024-335724<[01] REPLACED WEB LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV. IAW SRM B737-800 51-10-02; SRM B737-800 51-40-02 AND DRAWING # 141A5400 REV.- DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-800 53-10-51-1A-1 ALLOWABLE DAMAGE 1. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
